MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP RF CRT-P; No Match

ABBOTT QUADRA ALLURE MP RF CRT-P; No Match
Model Number PM3262
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a device exchange procedure due to elective replacement indicator (eri), the patient experienced ventricular fibrillation (vf) and a cardiac arrest.External defibrillation therapy was delivered to the patient to terminate the vf and cardiac arrest.Additionally, right ventricular (rv) lead insulation damage was suspected, although not confirmed.The device was explanted; the rv lead remains implanted.The patient was stable.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22853871
Report Number2017865-2025-98192
Device Sequence Number4488644
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)P000031450(17)171231
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberPM3262
Device Lot NumberP000031450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown